# SDR F3LA201909100112

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 2,651 hours, 1,102 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B140322
- Condition: Broken
- Location: Cockpit
- Part time: 2,651 hours, 1,102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK MAIN HOSE CAME OFF DURING PREFLIGHT SYSTEM CHECK. SWAP PILOTS O2 MASK W/4TH OBSERVER MASK OP CHECKS NORMAL AIRCRAFT OK TO CONTINUE. 4TH OBSERVERS O2 MASK INOP. DEFERRED PER MEL 25-11-07A CT# 1154512 DUE DATE 07-07-2020.
